# SDR DALA1121371201

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 60,953 hours, 8,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Panel
- Part number: 233N6203157
- Condition: Shorted
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FL310, AN ELECTRICAL SMOKE SMELL WAS DETECTED IN THE COCKPIT.  NO VISIBLE SMOKE WAS NOTICED AND BOTH LEFT AND RIGHT 'RECIRCULATION FAN INOPERATIVE" LIGHTS  ILLUMINATED.  FLIGHT ATTENDANTS REPORTED NO SMOKE OR SMELL IN THE CABIN, BUT MID OVENS TRIPPED OFF.  NO CIRCUIT BREAKERS OPENED.  MAINTENANCE FOUND SHORTED WIRE BETWEEN PIN 6 AND 7 ON D864 PLUG OF THE APU/CARGO CONTROL PANEL.  THE APU/CARGO FIRE CONTROL PANEL WAS REPLACED AND THE SYSTEM OPERATION IS NOW NORMAL.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
